# SDR 05FDEA03884

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP WING FOUND DOUBLER REPAIR ON LOWER SKIN DIMENS 10 X 10 INCHES.  PERFORMED A GVI OF REPAIR IAW SRM 57-00-01 FIG 4 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001-P2 E3.
